MathSciNet Relay Station
MathSciNet bibliographic data
MR2498524 (2010b:65234) 65N06 (35J25 65N15 76M12)
Ju, Lili; Tian, Li; Wang, Desheng A posteriori error estimates for finite volume approximations of elliptic equations on general surfaces. Comput. Methods Appl. Mech. Engrg. 198 (2009), no. 5-8, 716–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement